# SDR 98ZZZX4547

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551BC
- Make and model: Cessna 550
- Aircraft serial: 5500242
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: MS3548941
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRACRAFT LOST PRESSURIZATION DURING CRUISE AT FL 37 DUE TO A COLLAPSED CABIN DOOR SEAL.  FLIGHT CREW EXECUTED THE EMERGENCY DESCENT AT THE NEAREST AIRPORT - EL PASO, TEXAS
